# SDR ASAA2012062292394

- Difficulty date: June 2, 2012
- Submitted: June 25, 2012
- Operation: Air carrier
- Aircraft: N534AS
- Make and model: Boeing 737890
- Aircraft serial: 35202
- Aircraft time: 5,732 hours, 1,785 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Light
- Condition: False Activation
- Location: Rt A/C Pack
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RT PACK LIGHT ILLUMINATED.  PACK LIGHT EXTINGUISHED WITH MASTER CAUTION PUSH TO RESET.  ACFT GROUNDED.  RESET NR 2 PACK TEMP CONTROL VALVE ACCOMPLISHED PACK ZONE TEMP CONTROL  BITE TEST IAW MM 21-51-00.  NO FAULTS NOTED.
